# SDR YENA201702020063

- Difficulty date: February 2, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 1270
- Aircraft time: 66,208 hours, 24,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4456
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, AN EMERGENCY LIGHTS TEST WAS CONDUCTED AND VARIOUS LIGHTS FAILED TO ILLUMINATE.   R & R EPSU 10WL IAW AMM 33-51-38-000-001-A, AND 33-51-38-400-001-A. OPS CHECKED GOOD IAW AMM 33-51-38-740-050.
